# SDR MALA000723

- Difficulty date: November 10, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Dented
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, DENT ON RT NLG DOOR FORWARD CORNED. REFER TO CELSIUS W/O 1007, MESABA 409 CARD NUMBER 059525, TASKCARD 7502, AND SAAB STATEMENT 340SDS000435.  MAINTENANCE REMOVED RIVITS  AROUND DENENTED AIREA, REMOVED FWD INSIDE COVER PLATE IAW SRM 51-40-23. PERFORMED DOOR A ND PAN TO CONTOUR REF EO340SDS000435. NDT: NO CRACKS NOTED IAW FFV NDT006. REPAI RED ABOVE DISCREPENCY IAW SAAB EO340000435, SEE IPM FORM FOR DETAIL. PERFORMED L ANDING GEAR SWINGS, CHECKS GOOD IAW AMM 32-30-00-5.
